MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (14 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (14 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Liver Damage/Dysfunction (1954); Low White Blood Cell Count (4433); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the nature of the product, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the subject experienced anemia requiring medication as a result of the therasphere device or procedure.The subject was enrolled into the study on (b)(6) 2024.Pre-treatment macroaggregated albumin (maa) imaging documented a significantly higher perfusion of maa on tumors.Dose to perfused liver was 258 gy, and lung shunt calculation was 0%.On (b)(6) 2025, the treatment with therasphere was performed.Therasphere was administered to the liver through the femoral artery via two dose vials.Total administered activity dose was 8.245 gbq.Post-treatment dosimetry documented avid uptake in all lesions of y-90 on tumors.Dose to perfused liver was 258 gy and dose to total normal tissue was 82 gy.Lung dose calculation was 0.On (b)(6) 2025, five days following therasphere administration, the subject was noted with anemia, lymphopenia, and aspartate aminotransferase (asat) increase.The anemia was medically treated with speciafoldine (5 mg/oral/daily).No action was taken to treat the lymphopenia and increased asat levels.On (b)(6) 2025, the lymphopenia and increased asat levels were resolved.On (b)(6) 2025, the anemia was resolved.
 
Event or Problem Description
It was reported that the subject experienced anemia requiring medication as a result of the thermosphere device or procedure.The subject was enrolled into the study on (b)(6) 2024.Pre-treatment macroaggregated albumin (maa) imaging documented a significantly higher perfusion of maa on tumors.Dose to perfused liver was 258 gy, and lung shunt calculation was 0%.On (b)(6) 2025, the treatment with thermosphere was performed.Thermosphere was administered to the liver through the femoral artery via two dose vials.Total administered activity dose was 8.245 gbq.Post-treatment dosimetry documented avid uptake in all lesions of y-90 on tumors.Dose to perfused liver was 258 gy and dose to total normal tissue was 82 gy.Lung dose calculation was 0.On (b)(6) 2025, five days following therasphere administration, the subject was noted with anemia, lymphopenia, and aspartate aminotransferase (asat) increase.The anemia was medically treated with speciafoldine (5 mg/oral/daily).No action was taken to treat the lymphopenia and increased asat levels.On (b)(6) 2025, the lymphopenia and increased asat levels were resolved.On (b)(6) 2025, the anemia was resolved.
 
Additional Manufacturer Narrative
Updated fields: b5 - describe event or problem.H6 - patient codes, impact codes, evaluation conclusion codes.Based on the nature of the product, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: b5: describe event or problem.H6: patient codes, impact codes, evaluation conclusion codes.Based on the nature of the product, we are unable to provide the complete unique identifier (udi)# and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the subject experienced anemia requiring medication as a result of the therasphere device or procedure.The subject was enrolled into the study on (b)(6) 2024.Pre-treatment macroaggregated albumin (maa) imaging documented a significantly higher perfusion of maa on tumors.Dose to perfused liver was 258 gy, and lung shunt calculation was 0%.On (b)(6) 2025, the treatment with therasphere was performed.Therasphere was administered to the liver through the femoral artery via two dose vials.Total administered activity dose was 8.245 gbq.Post-treatment dosimetry documented avid uptake in all lesions of y-90 on tumors.Dose to perfused liver was 258 gy and dose to total normal tissue was 82 gy.Lung dose calculation was 0.On (b)(6) 2025, five days following therasphere administration, the subject was noted with anemia, lymphopenia, and aspartate aminotransferase (asat) increase.The anemia was medically treated with speciafoldine (5 mg/oral/daily).No action was taken to treat the lymphopenia and increased asat levels.On (b)(6) 2025, the lymphopenia and increased asat levels were resolved.On (b)(6) 2025, the anemia was resolved.It was further reported that the adverse events of anemia, lymphopenia, asat increase, and amylase increase were not alleged to have been related to the therasphere device or procedure.

Brand Name
THERASPHERE Y-90 (14 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey GU9 8 QL
UK  GU9 8QL
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey GU9 8 QL
UK   GU9 8QL
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22387089
Report Number2124215-2025-43635
Device Sequence Number18333104
Product Code NAW
UDI-Device Identifier05060116920529
UDI-Public(01)05060116920529
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/31/2025
09/16/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/27/2025
10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERASPHERE Y-90 (7.5 GBQ) CE MARK.; THERASPHERE Y-90 (7.5 GBQ) CE MARK.; THERASPHERE Y-90 (7.5 GBQ) CE MARK.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown